Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 133, NWS Sioux Falls, SD

June 20, 2014Plymouth County, Woodbury County, Iowa; Dakota County, Nebraska

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 20, 2014, 2:34 PM CDT for Plymouth County, Woodbury County, Iowa; Dakota County, Nebraska. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2014, 2:34 PM CDT (19:34 UTC)
Expired
Jun 20, 2014, 3:15 PM CDT
In force
41 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Plymouth County, IA, Woodbury County, IA, Dakota County, NE

The radar

The Sioux Falls radar (KFSD), 120 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 2:40 PM CDTHAIL 11 W Sergeant Bluff, IA
Jun 20, 2:41 PM CDTHAIL 1Sergeant Bluff, IA
Jun 20, 2:45 PM CDTHAIL 0.883 E Sergeant Bluff, IAIN ADDITION TO THE HAIL WINDS WERE STRONG ENOUGH TO KNOCK HIS POTTED PLANTS OVER TWICE.
Jun 20, 2:55 PM CDTHAIL 13 Se Sioux City, IA
Jun 20, 3:12 PM CDTHAIL 1Lawton, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2428 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WUUS53 KFSD 201934
SVRFSD
IAC149-193-NEC043-202015-
/O.NEW.KFSD.SV.W.0133.140620T1934Z-140620T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
234 PM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PLYMOUTH COUNTY IN NORTHWEST IOWA...
  NORTHWESTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
  NORTHEASTERN DAKOTA COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 315 PM CDT

* AT 232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAKOTA
  CITY...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  SIOUX CITY...SERGEANT BLUFF...SOUTH SIOUX CITY...LAWTON...HINTON...
  MERRILL...KINGSLEY AND BRONSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4274 9627 4266 9586 4228 9637 4239 9651
TIME...MOT...LOC 1934Z 230DEG 27KT 4239 9640

HAIL...1.00IN
WIND...<50MPH

$$

HEITKAMP
2 follow-up statements
193 
WWUS53 KFSD 201945
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
245 PM CDT FRI JUN 20 2014

IAC149-193-NEC043-202015-
/O.CON.KFSD.SV.W.0133.000000T0000Z-140620T2015Z/
PLYMOUTH IA-WOODBURY IA-DAKOTA NE-
245 PM CDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DAKOTA...NORTHWESTERN WOODBURY AND SOUTHEASTERN PLYMOUTH COUNTIES
UNTIL 315 PM CDT...

AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SERGEANT
BLUFF...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LAWTON...HINTON...MERRILL...KINGSLEY AND BRONSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4239 9645 4274 9627 4266 9586 4232 9632
TIME...MOT...LOC 1945Z 230DEG 27KT 4244 9631

HAIL...1.00IN
WIND...<50MPH

$$

HEITKAMP
966 
WWUS53 KFSD 202005
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
305 PM CDT FRI JUN 20 2014

NEC043-202015-
/O.CAN.KFSD.SV.W.0133.000000T0000Z-140620T2015Z/
DAKOTA NE-
305 PM CDT FRI JUN 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAKOTA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4241 9635 4267 9631 4268 9630 4267 9593
      4254 9602 4236 9627
TIME...MOT...LOC 2005Z 230DEG 27KT 4254 9615

$$

IAC149-193-202015-
/O.CON.KFSD.SV.W.0133.000000T0000Z-140620T2015Z/
PLYMOUTH IA-WOODBURY IA-
305 PM CDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WOODBURY AND SOUTH CENTRAL PLYMOUTH COUNTIES UNTIL 315 PM CDT...

AT 302 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAWTON...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN WOODBURY AND SOUTHERN
  PLYMOUTH COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4241 9635 4267 9631 4268 9630 4267 9593
      4254 9602 4236 9627
TIME...MOT...LOC 2005Z 230DEG 27KT 4254 9615

HAIL...1.00IN
WIND...<50MPH

$$
HEITKAMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:46 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 20, 1:46 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
146 PM CDT FRI JUN 20 2014

.SHORT TERM...(THIS AFTERNOON THROUGH SATURDAY)
ISSUED AT 1038 AM CDT FRI JUN 20 2014

FOR A CHANGE NOT MUCH GOING ON IN THE SHORT TERM OTHER THAN A FEW
ACCAS -TSRA ACROSS INTERSTATE 29 FROM SIOUX FALLS TO BROOKINGS.
EXPECT LIGHTNING TO BE THE ONLY ISSUE WITH THE STORMS AS THEY MOVE
EAST AND WEAKEN. A LITTLE CONCERNED WITH STORMS ACROSS PORTIONS OF
NEBRASKA AT THE PRESENT TIME AND WHAT THAT MEANS FOR THE SOUTHERN
SECTIONS OF OUR CWA LATER TODAY AND THIS EVENING. MODELS ARE NOT
DOING WELL WITH FORECAST POSITION OF THE BOUNDARY...SO MODELS
SEVERE WEATHER INDICES HAVE ALSO BEEN AFFECTED. EXPECT STORMS TO
BE POSSIBLE ACROSS THE SOUTHERN AREA...MAINLY KSUX...BUT ONLY
THINK WIDELY SCATTERED AND NOT THE WIDESPREAD VARIETY AS WE HAVE
SEEN LATELY. STORMS THAT DO DEVELOP WILL HAVE THE POSSIBILITY OF
PRODUCING LARGE HAIL AND PERIODS OF MODERATE RAINFALL. DONT EXPECT
RAINFALL TO IMPACT CURRENT FLOODING ACROSS THE AREA AS THE
RAINFALL WILL BE FAIRLY LOCALIZED. CURRENT EHWO AND FORECAST HAS
MENTION OF STORMS IN THOSE AREAS...SO WILL LET IT RIDE FOR NOW.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 422 AM CDT FRI JUN 20 2014

CONDITIONS ON SATURDAY WILL LARGELY BE MARKED BY IMPACT OF EARLY
DAY ELEVATED CONVECTION...OR LACK OF IT...ACROSS THE CWA. ADVANCE
OF THE STEEP MID LEVEL LAPSE RATES AND THE LOCATION OF QG FORCING
WOULD SUGGEST WOULD STILL BE DEALING WITH A GREATER THREAT FOR
LINGERING SHOWERS/THUNDER ACROSS NW IA...AND MORE ISOLATED CHANCE
ELSEWHERE. THIS WOULD PRIMARILY BE A MORNING THREAT...UNLESS FAITH
PUT IN THE GFS/CANADIAN GLOBAL SOLUTION...WHICH IS MUCH DIFFERENT
DYNAMICALLY THAN OTHER SOLUTIONS...MORE PERSISTENT WITH PRECIPITATION
AND CLOUDS THROUGH THE DAY. AT THIS TIME...MUCH FAVOR SHOWN TOWARD
THE MASS OF OTHER SOLUTIONS. CONTINUED RETURN OF MOISTURE...
DAYTIME HEATING...AND THE STEEPENING MID LEVEL LAPSE RATES WILL
PRODUCE MODEST INSTABILITY BY LATER IN THE AFTERNOON ACROSS THE
AREA.  WITH LARGER SCALE NOT IN FAVOR OF LIFT...AND THE ONLY
BOUNDARY AROUND LIKELY TO BE A RESULT OF THE EARLIER NIGHT/MORNING
CONVECTION...WILL LOOK WESTWARD TO THE BETTER THREAT OF
DEVELOPMENT NEAR WEAK CONVERGENCE AXIS ACROSS CENTRAL AND WESTERN
DAKOTAS. WOULD LIKELY BE INITIATION POINT FOR MAJORITY OF
CONVECTION DURING THE LATER AFTERNOON HOURS...WHICH WOULD THEN
PROPAGATE EASTWARD THROUGH THE CWA OVERNIGHT. PRE CONVECTIVE
ENVIRONMENT ACROSS THE CENTRAL PORTIONS OF SD INDICATE 30 TO 35
KNOTS OF 0-6KM SHEAR...AND HODOGRAPHS ARE INDICATIVE OF FAVORING
SPLIT TO LEFT MOVER. LIFT SHOULD BE ENHANCE BY WEAK JET IMPULSE
SLIDING TO NORTH... AND EXPECT CONVECTION TO TRACK STEADILY
EASTWARD ALONG WITH THE VEERING BUT SOMEWHAT WEAK LOW LEVEL JET. A
FEW SEVERE STORMS WOULD CERTAINLY APPEAR TO BE IN THE MIX STARTING
DURING THE EVENING WEST OF THE JAMES VALLEY...WITH THE THREAT
WOULD LIKELY BE LIMITED TO LARGE HAIL AND DAMAGING WINDS...MORE
TOWARD THE LATTER AS STORMS ORGANIZE INTO SMALL SEGMENTS BY LATER
EVENING. PROGRESSION SHOULD KEEP RAINFALL AMOUNTS FROM BEING TOO
EXCESSIVE...BUT MANY AREA LIKELY TO SEE A HALF INCH TO INCH
RAINFALL...ESPECIALLY AREAS I29 AND WEST.

FORECAST CONFIDENCE STARTS TO WANE HEADING TOWARD SUNDAY AND
BEYOND WITH MODEL SOLUTIONS POLLUTED BY PERIODS OF INTERNAL
CONVECTIVE DEVELOPMENT. SEVERAL SOLUTIONS POINT TOWARD A STRONGER
WAVE SLIDING INTO THE REGION. CONVECTIVELY REINFORCED BOUNDARY
WILL BE SLIPPING TOWARD SW MN AND NW IA DURING THE DAY...AND
EXPECT A RESURGENCE IN CONVECTION...AND DEPENDING ON THE DEGREE
OF DESTABILIZATION...A THREAT FOR A FEW SEVERE STORMS AGAIN
ACROSS THE EAST...AS WELL AS SOME SPOTTY HEAVIER RAINFALL...
AS AMPLIFYING TROUGH IN THE NORTHERN PLAINS LIFTS EAST/NORTHEAST.

FOCUS FOR PRECIPITATION WILL GRADUALLY SETTLE SOUTHWARD EARLY IN
THE WEEK...AND SHOULD GET A PERIOD OF 24-48 HOURS OF DRY WEATHER.
CERTAINLY WILL BE A TOUCH COOLER OVERALL AS FLOW DIVERTS BEHIND
WAVE TO NORTH TO NORTHEAST FOR A FEW DAYS. MAY START TO GET A
LITTLE THUNDER THREAT RETURNING TOWARD SOUTH CENTRAL SD TOWARD
LATER WEDNESDAY...AND HAVE A SMALL CHANCE FOR PRECIPITATION ON
THURSDAY ONCE LOWER LEVEL RETURN FLOW BECOMES REESTABLISHED AND
MID LEVEL INSTABILITY SPREADS BACK ACROSS THE AREA UNDER BUILDING
RIDGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 142 PM CDT FRI JUN 20 2014

VFR CIGS FOR MOST OF THE PERIOD AND TAF LOCATIONS. CHANCE FOR
SCATTERED -TSRA AT KSUX BETWEEN 23Z & 03Z AS BOUNDARY APPRAOCHES
FROM THE SOUTH. ANOTHER CHANCE FOR SCATTERED -TSRA AS FAR NORTH AS
KFSD BUT CHANCES ARE MUCH BETTER FURTHER SOUTH. OTHERWISE...VFR
CIGS TO CONTINUE THROUGH PERIOD.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...HEITKAMP
LONG TERM...CHAPMAN
AVIATION...HEITKAMP
Hazardous weather outlook, Jun 20, 6:48 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
648 AM CDT FRI JUN 20 2014

IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
050-052>070-211200-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-LINCOLN-MURRAY-
COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY-
BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
TURNER-BON HOMME-YANKTON-
648 AM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH
CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SMALL CHANCE OF THUNDERSTORMS MAINLY NEAR AND SOUTH OF
INTERSTATE 90 TONIGHT...BUILDING NORTH OF INTERSTATE 90 TOWARD
SATURDAY MORNING. NO SEVERE STORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A FEW MORNING THUNDERSTORMS ARE POSSIBLE ON SATURDAY...AND ARE NOT
EXPECTED TO BE SEVERE. A BETTER CHANCE FOR THUNDERSTORMS WILL
SPREAD IN ON SATURDAY EVENING WEST OF THE JAMES RIVER...WITH
STORMS CAPABLE OF HAIL UP TO GOLF BALL SIZE WITH WINDS GUSTS UP
TO 70 MPH. AS STORMS SPREAD EAST TOWARD SOUTHWEST MINNESOTA AND
NORTHWEST IOWA...THE THREAT BE HAIL TO HALF DOLLAR SIZE AND WINDS
TO 70 MPH. ISOLATED POCKETS OF HEAVY RAINFALL ARE POSSIBLE AFTER
MIDNIGHT ON SATURDAY NIGHT ACROSS SOUTHWEST MINNESOTA AND
NORTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

IAZ020>022-031-032-NEZ013-014-SDZ071-211200-
PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-UNION-
648 AM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT
PATCHY DENSE FOG IS EXPECTED TO DISSIPATE BY AROUND 8 AM...
GENERALLY EAST OF A LINE FROM SPENCER TO CORRECTIONVILLE.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED BY LATE
AFTERNOON THROUGH THE LOWER MISSOURI VALLEY...CONTINUING THROUGH
THE EVENING AND OVERNIGHT HOURS. A FEW STORMS MAY PRODUCE HAIL UP
TO QUARTER SIZE. THERE IS A SMALL CHANCE THAT REDEVELOPMENT OF
STORMS ACROSS THE AREA COULD PRODUCE SPOTTY HEAVY RAINFALL FROM
EXTREME NORTHEAST NEBRASKA EASTWARD ALONG HIGHWAY 20 IN NORTHWEST
IOWA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A FEW MORNING THUNDERSTORMS ARE POSSIBLE ON SATURDAY...BUT ARE
NOT EXPECTED TO BE SEVERE. WHILE AN ISOLATED THUNDERSTORM IS
POSSIBLE ON SATURDAY EVENING...A BETTER CHANCE FOR THUNDERSTORMS
WILL SPREAD IN AFTER MIDNIGHT...WITH STORMS CAPABLE OF HAIL UP TO
GOLF BALL SIZE WITH WINDS GUSTS UP TO 70 MPH. ISOLATED POCKETS OF
HEAVY RAINFALL ARE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 600 PM CDT.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 11:25 AM CDTRiver Flood WarningFSDPlymouth34 hr
Jun 20, 3:09 PM CDTSevere Thunderstorm WarningFSDPlymouth51 min
Jun 20, 3:11 PM CDTSevere Thunderstorm WarningFSDWoodbury49 min
Jun 20, 3:29 PM CDTSevere Thunderstorm WarningFSDPlymouth46 min
Jun 20, 3:33 PM CDTSevere Thunderstorm WarningFSDPlymouth, Woodbury42 min
Jun 20, 3:57 PM CDTSevere Thunderstorm WarningFSDPlymouth48 min
Jun 20, 4:11 PM CDTSevere Thunderstorm WarningFSDWoodbury49 min
Jun 20, 4:43 PM CDTSevere Thunderstorm WarningFSDCherokee, Plymouth47 min
Jun 20, 5:06 PM CDTSevere Thunderstorm WarningFSDIda, Woodbury39 min
Jun 20, 5:11 PM CDTSevere Thunderstorm WarningFSDCherokee, Plymouth, Woodbury49 min
Jun 20, 5:16 PM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux44 min
Jun 20, 5:37 PM CDTSevere Thunderstorm WarningFSDWoodbury38 min
Jun 20, 5:46 PM CDTSevere Thunderstorm WarningFSDPlymouth44 min
Jun 20, 5:52 PM CDTSevere Thunderstorm WarningFSDWoodbury38 min
Jun 20, 3:05 PM CDTSevere Thunderstorm WarningFSDDixon40 min
Jun 20, 5:13 PM CDTSevere Thunderstorm WarningFSDDixon47 min
Jun 20, 6:07 PM CDTSevere Thunderstorm WarningFSDDixon38 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.